# SDR USAA040896

- Difficulty date: October 14, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - ANGLE, .5 INCH CRACK, STA 380 AT STR 15R.  FABRICATED REPAIR ANGLE IAW SRM 51-70-11.
